MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device migration occurred.A left atrial appendage closure (laac) procedure was being performed.A 24mm watchman flx pro laa closure device and delivery system was deployed.An xray with contrast and intracardiac echo confirmed all position, anchor, size and seal (pass) criteria were met and the device was released.While completing a sweeping check for effusion, the implanter noticed the device had shifted.The device continued to turn sideways.A decision was made the snare the device because of the risk of embolization and because it would not heal in that position.An interventional cardiologist assisted on the retrieval.The patient was intubated and the physician switched to transesophageal echocardiography (tee) imaging.The forceps were visualized on the face of the device.The device was pulled all the way into the watchman trusteer access system.It was engaged on the posterior limbus side.It was about the same amount of pressure as normal to recapture a device.When the device was removed it appeared to be in perfect condition.All of the hooks were intact, and the tines were in the correct positions.A larger device was then selected to be implanted successfully.The new device met all pass criteria.The physician watched it for several minutes on tee and the device remained unchanged.The patient was stable post procedure and scheduled to go home.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50614442
Report Number2124215-2026-47344
Device Sequence Number13401726
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)290625(10)39674065
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0039674065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale